# SDR HEEA968442

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278X
- Make and model: Skrsky S76A
- Aircraft serial: 760440
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853011
- Condition: Malfunction
- Location: Cockpit
- Component: P500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DISPLAY BLURRY AND GLITCHES AFTER WARM UP.
